# SDR F3LA2021100700075

- Difficulty date: October 6, 2021
- Submitted: October 7, 2021
- Operation: Air carrier
- Aircraft: N235FR
- Make and model: Airbus A320-214
- Aircraft serial: 07272
- Aircraft time: 17,934 hours, 7,482 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Part number: 2LA00546900
- Part serial: 2LA00546900
- Condition: Defective
- Location: Zone 200
- Part time: 17,935 hours, 7,482 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: REFERENCE LP151647 ITEM 1, PRECAUTIONARY: REPLACE LEFT FRONT DOOR SLIDE ARMED INDICATING LIGHT.
CORRECTIVE ACTION: REMOVED AND REPLACED LEFT FRONT DOOR SLIDE ARMED INDICATING LIGHT PER AMM 52-73-21-000-001-A AND AMM 52-73-21-400-001-A. OPS CHECK GOOD NO FAULTS AT THIS TIME.
